MathSciNet Relay Station
MathSciNet bibliographic data
MR796458 54D15 (54A35)
Daniels, Peg; Gruenhage, Gary A perfectly normal, locally compact, noncollectionwise normal space from $\diamondsuit^\ast$. Proc. Amer. Math. Soc. 95 (1985), no. 1, 115–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement